RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Guseinov, Faig Bil'man ogly

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:128
Abstract pages:270
Full texts:133
References:20
Senior Researcher

http://www.mathnet.ru/eng/person20410
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/741839

Publications in Math-Net.Ru
2006
1. F. B. Guseinov, B. A. Iskenderov, “On a mixed problem for the Barenblatt–Zheltov–Kochina equation in a domain cylindrical with respect to the space variables”, Uspekhi Mat. Nauk, 61:2(368) (2006),  165–166  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 61:2 (2006), 351–352  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019